# SDR 98UAL900522

- Difficulty date: October 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7279U
- Make and model: Boeing 727222
- Aircraft serial: 21557
- Engine: Pwa JT8D15
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Light
- Condition: Malfunctioned
- Location: Nr 4 Le Slat
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, NR 4 LEADING EDGE SLAT GREEN LIGHT REMAINS ON WITH SLATS RETRACTED.  RETURNED TO DEN.
